# SDR AALA202212135860

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 67,697 hours, 25,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3312
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 49,597 hours, 25,994 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 14WL WILL NOT TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 14WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
